zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
An approximate solution for a fractional diffusion-wave equation using the decomposition method. (English) Zbl 1071.65135
Summary: The partial differential equation of diffusion is generalized by replacing the first order time derivative by a fractional derivative of order $\alpha$, $0 < \alpha \leqslant 2$. An approximate solution based on the decomposition method is given for the generalized fractional diffusion (diffusion-wave) equation. The fractional derivative is described in the sense of {\it M. Caputo} [Linear models of dissipation whose $Q$ is almost frequency independent. II. J. Roy. Austral. Soc. 13, 529--539 (1967)]. A numerical example is given to show the application of the present technique. Results show the transition from a pure diffusion process $(\alpha = 1)$ to a pure wave process $(\alpha = 2)$.

MSC:
65M70Spectral, collocation and related methods (IVP of PDE)
35K55Nonlinear parabolic equations
35K05Heat equation
26A33Fractional derivatives and integrals (real functions)
35L05Wave equation (hyperbolic PDE)
WorldCat.org
Full Text: DOI
References:
[1] Adomian, G.: A review of the decomposition method in applied mathematics. J. math. Anal. appl. 135, 501-544 (1988) · Zbl 0671.34053
[2] Adomian, G.: Solving frontier problems of physics: the decomposition method. (1994) · Zbl 0802.65122
[3] K. Al-Khaled, D. Kaya, M. A. Noor, Numerical comparison of methods for solving parabolic equations, Appl. Math. Comp., in press · Zbl 1061.65098
[4] Agrawal, Om P.: Solution for a fractional diffusion-wave equation defined in a bounded domain. Nonlinear dynam. 29, 145-155 (2002) · Zbl 1009.65085
[5] Andrezei, H.: Multi-dimensional solutions of space-time-fractional diffusion equations. Proc. R. Soc. lond., ser. A, math. Phys. eng. Sci. 458, No. 2018, 429-450 (2002)
[6] Caputo, M.: Linear models of dissipation whose Q is almost frequency independent part II. J. roy. Astral. soc. 13, 529-539 (1967)
[7] Cherrualt, Y.: Convergence of Adomian’s method. Kybernetes 18, 31-38 (1989) · Zbl 0697.65051
[8] Cherrualt, Y.; Adomian, G.: Decomposition methods: a new proof of convergence. Math. comput. Model 18, 103-106 (1993) · Zbl 0805.65057
[9] Fujita, Y.: Cauchy problems of fractional order and stable processes. Japan J. Appl. math. 7, No. 3, 459-476 (1990) · Zbl 0718.35026
[10] Hilfer, R.: Foundations of fractional dynamics. Fractals 3, No. 3, 549-556 (1995) · Zbl 0870.58041
[11] Hilfer, R.: Fractional diffusion based on riemman-Liouville fractional derivative. J. phys. Chem. 104, 3914-3917 (2000)
[12] Klafter, J.; Blumen, A.; Shlesinger, M. F.: Fractal behavior in trapping and reaction: a random walk study. J. stat. Phys. 36, 561-578 (1984) · Zbl 0587.60062
[13] Kulish, V. V.; Large, J. L.: Fractional-diffusion solutions for transient local temperature and heat flux. ASME J. Heat transfer 122, No. 2, 372-376 (2000)
[14] A.Y. Luchko, R. Groreflo, The initial value problem for some fractional differential equations with the Caputo derivative, Preprint series A08-98, Fachbreich Mathematik und Informatik, Freic Universitat Berlin, 1998
[15] Mainardi, F.: Fractional calculus: ’some basic problems in continuum and statistical mechanics’. Fractals and fractional calculus in continuum mechanics, 291-348 (1997) · Zbl 0917.73004
[16] Metzler, R.; Klafter, J.: Boundary value problems fractional diffusion equations. Physica A 278, 107-125 (2000) · Zbl 0984.82032
[17] Miller, K. S.; Ross, B.: An introduction to the fractional calculus and fractional differential equations. (1993) · Zbl 0789.26002
[18] Nigmatullin, R. R.: Realization of the generalized transfer equation in a medium with fractional geometry physica status (B). Basic res. 133, No. 1, 425-430 (1986)
[19] Oldham, K. B.; Spanier, J.: The fractional calculus. (1974) · Zbl 0292.26011
[20] Podlubny, I.: Fractional differential equations. (1999) · Zbl 0924.34008
[21] Wazwaz, A. M.: Blow-up for solutions of some linear wave equations with mixed nonlinear boundary conditions. Appl. math. Comput. 123, 133-140 (2001) · Zbl 1027.35016